# SDR CA100726017

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dorner DO328100
- Aircraft time: 7,121 hours
- Engine: Pwa PW119C
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8160121
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) LT STATER-GENERATOR FAILED PRIOR TO DESCENT. PILOTS FOLLOWED QRH CHECKLIST AND ATTEMPTED TO RESET IT. STARTER-GEN WOULD NOT RESET. REMAINDER OF THE FLIGHT WAS COMPLETED WITH DC-TIE ON.  MX TROUBLESHOT THE ISSUE TO A FAILURE OF THE STARTER-GEN.  THE STARTER-GENERATOR WAS REPLACED AND SYS WAS TESTED NUMEROUS TIME SERVICEABLE.  STATER-GEN HAS BEEN SENT FOR REPAIR.
